. Bibliographie, Brjuno ? Convergence of transformations of differential equations to normal forms, Dokl. Akad. Nauk, vol.165, pp.987-989, 1965.

T. Carletti, Temps de stabilit?? exponentiellement longs pour les germes analytiques de $({\Bbb C}^n,0)$ non lin??arisables., Annales de l???institut Fourier, vol.54, issue.4, pp.989-1004, 2004.
DOI : 10.5802/aif.2040

D. Delatte, Gramchev ? Biholomorphic maps with linear parts having jordan blocks: linearization and resonance type phenomena, Mathematical Physics Electronic Journal, vol.8, 2002.

A. Douady, Hubbard ? On the dynamics of polynomial-like mappings , Ann. scient, Ec. Norm. Sup., 4` eme série, pp.287-343, 1985.

M. Herman, Generalizations of some theorems of small divisors to non archimedean fields, Lecture Notes in Maths, vol.9, pp.408-447, 1983.
DOI : 10.1016/0022-314X(77)90052-X

R. Perez, -Marco ? Total convergence or general divergence in small divisors, Communications in Mathematical Physics, pp.451-464, 2001.
URL : https://hal.archives-ouvertes.fr/hal-00309730

C. Siegel and J. , Moser ? Lectures on celestial mecanics, 1971.
DOI : 10.1007/978-3-642-87284-6